# SDR ABXA9500981

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 3210 · Main Landing Gear
- Part: Bushings
- Part number: 5925306501
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OFF WING OVERHAUL PROCEDURES, FOUND BUSHINGS WORN.  REPAIRED IAW ABX REA D932-12004-MR.
